Article: The salamanders of the genera Desmognathus and Leurognathus
Add this to your Mendeley library Report an error

Title

The salamanders of the genera Desmognathus and Leurognathus

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

53

Series / Issue

Issue: 2211

Pages

393--433

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.53-2211.393

Title

The salamanders of the genera Desmognathus and Leurognathus

By

Dunn, E R

Genre

Article

Date of Publication

1917

Original Publication

Proceedings of the United States National Museum

Volume

53

Series / Issue

Issue: 2211

Pages

393--433

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.53-2211.393

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>The salamanders of the genera Desmognathus and Leurognathus</title>
</titleInfo>
<name>
<namePart>Dunn, E R</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>53</number>
</detail>
<extent unit="pages">
<start>393</start>
<end>433</end>
</extent>
<date>1917</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/9053</identifier>
</mods>

Download BibTeX citation

@article{bhlpart9053,
title = {The salamanders of the genera Desmognathus and Leurognathus},
journal = {Proceedings of the United States National Museum},
volume = {53},
url = {http://www.biodiversitylibrary.org/part/9053},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Dunn, E R},
year = {1917},
pages = {41},
}

Download EndNote citation

%0 Journal Article
%A Dunn, E R
%D 1917
%T The salamanders of the genera Desmognathus and Leurognathus
%J Proceedings of the United States National Museum
%V 53
%U http://www.biodiversitylibrary.org/part/9053
%R 10.5479/si.00963801.53-2211.393